标题:MULTIPLE POSITIVE SOLUTIONS FOR FIRST ORDER IMPULSIVE SUPERLINEAR INTEGRO-DIFFERENTIAL EQUATIONS ON THE HALF LINE
作者:Guo Dajun
作者机构:[Guo, D] Department of Mathematics, Shandong University, Jinan 250100, China
通讯作者:Guo, DJ
通讯作者地址:[Guo, DJ]Shandong Univ, Dept Math, Jinan 250100, Peoples R China.
来源:数学物理学报(英文版)
出版年:2011
卷:31
期:3
页码:1167-1178
DOI:10.1016/S0252-9602(11)60307-X
关键词:Impulsive superlinear integro-differential equation;infinite boundary value problem;fixed point theorem of cone expansion and compression with norm type
摘要:In this paper, the author discusses the multiple positive solutions for an infinite boundary value problem of first order impulsive superlinear integro-differential equations on the half line by means of the fixed point theorem of cone expansion and compression with norm type.
收录类别:SCOPUS;SCIE
WOS核心被引频次:6
Scopus被引频次:6
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-79953877879&doi=10.1016%2fS0252-9602%2811%2960307-X&partnerID=40&md5=e915a960e4a6d9292b6dcd4648f359d9
TOP